NSAIDS cause you to have weaker/no erections?

  • Christmas shipping schedule
  • 20% OFF sitewide — Code: ENJOY20

NSAIDS cause you to have weaker/no erections?

Bignuf Bignuf
I thought this kind of made sense, since they can effect blood flow and blood viscosity, but never heard much about it. Then after a week on Doctor prescribed NSAIDS, I had the mental desire, but the equipment would not work.

Same happened to my buddy who pulled his back out.

As soon as I came off the NSAIDS, the problem was "gone".

Anyone else have this issue? For those on chronic NSAID use, do you "overcome it" with an ED med, or do you come off the NSAID for a while to "function"??
08/01/2011
  • Buy 1 Toy, Get 1 FREE! Mix and Match
  • Save 50% on Gift Set For Couples!
  • Save 50% on Gift Set For Her!
  • Save 50% on Gift Set For Him!
  • Holiday Clearance – Save 80%
  • 1
  • 2
  • 3
  • 4
  • 5
All promotions
Dawn (Lilac Distraction) Dawn (Lilac Distraction)
Quote:
Originally posted by Bignuf
I thought this kind of made sense, since they can effect blood flow and blood viscosity, but never heard much about it. Then after a week on Doctor prescribed NSAIDS, I had the mental desire, but the equipment would not work.

Same happened to ...
What kind of NSAIDS are you talking about here? With all of my research into medications and the like, it's something I've never come across. It seems like since NSAIDS are so common and it says nothing about it on any of the over-the-counter bottles, that it may not be attributed to that?

On the other hand, when thinking about how the medication functions, it does make sense. I just didn't think they were that powerful overall and now I'm curious!
08/01/2011
Bignuf Bignuf
Quote:
Originally posted by Dawn (Lilac Distraction)
What kind of NSAIDS are you talking about here? With all of my research into medications and the like, it's something I've never come across. It seems like since NSAIDS are so common and it says nothing about it on any of the over-the-counter ...
Celebrex, actually. However, one guy friend reports the same general effect from Aleve.
08/08/2011
kendra30752 kendra30752
Uh-oh that is scary. I've never thought about it or known anyone with that problem, but I take NSAIDS daily! I hope it don't screw things up for females.... I'd say there would be a way to overcome it. I wish I had better advice, but this is new to me.

Well, now that I thought about it.. my partner has taken pain killers in the past after dislocating his shoulder and I remember him having problems coming. It took quite a bit longer than usual every time he'd taken them. I don't exactly know if those count as NSAIDS though. I don't remember what they were called.
08/18/2011
Yaoi Pervette (deleted) Yaoi Pervette (deleted)
There are quite a few medications that can cause sexual side effects, so I wouldn't be particularly surprised to find out that some people have trouble with NSAIDS.
08/18/2011
Total posts: 5
Unique posters: 4